# SDR AALA201504159005

- Difficulty date: April 15, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 66,365 hours, 25,013 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT HAS DELAMINATION ON THE UPPER & LOWER SURFACES 0.39 INCHES FROM OTBD EDGE & 2 INCHES FROM THE TE.  REPLACED NR 3 SLAT IAW 19L52027002.
